# SDR SWAA2014070329618

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 70,822 hours, 66,767 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546451
- Part serial: MA14035
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SPOILER DELAMINATED.  R & R SPOILER IAW MM.
